MathSciNet Relay Station
MathSciNet bibliographic data
MR693028 (84g:05102) 05C55
Beck, József On size Ramsey number of paths, trees, and circuits. I. J. Graph Theory 7 (1983), no. 1, 115–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement